# SDR AALA201905149006

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,221 hours, 2,941 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL DISAGREE EICAS MESSAGE DIFFERENCE DISPLAYED BETWEEN TOTALIZER AND CALCULATED INCREASE FROM 6.7 TO 9.7 OVER APPROXIMATELY 40 MINUTES. ACCOMPLISHED QRH PROCEDURE, SUSPECTED CENTER TANK FUEL LEAK.  AFTER ALL CENTER TANK FUEL WAS USED, DIFERENCE REMAINED STABLE OVER DURATION OF FLIGHT, VERY SLOWLY INCREASING FROM 9.7 TO 11.0 . NO LEFT TO RIGHT FUEL IMBALANCE. MAINTENANCE ACCOMPLISHED FIM TASK 28-41-00, NO FAULTS NOTED.
